# SDR SIMA9700301

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- System (JASC): 2710 · Aileron Control System
- Part: Idler Arm
- Part number: S2711201200300
- Condition: Loose Bearing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING COMPLIANCE OF REPETITIVE INSPECTION OF AILERON CONTROL SYSTEM (AD 93-22-10), MAINTENANCE FOUND THE IDLER ARM IN THE LEFT WING OUTBOARD HAD A LOOSE BEARING.  IDLER ARM ASSY WAS REMOVED AND REPLACED.  OPERATIONAL CHECK WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
